# SDR WP012001B2838

- Difficulty date: May 22, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N104HC
- Make and model: Bell 206L-1
- Aircraft serial: 45500
- Engine: Allsn 250C28
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Plug
- Part number: MS995404
- Condition: Cracked
- Location: M/R Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED SERVO PN 206-076-062-003 SN RH1269 FOR OVERHAUL AND FOUND DURING EVALUATION AFTER DISASSEMBLY PN MS9954-04 PLUG CRACKED UNDER THE HEAD.
